# SDR 95UAL900170

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156UA
- Make and model: Boeing 747123
- Aircraft serial: 20105
- Engine: Pwa JT9D7A
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Rod Assy
- Part number: 65B1412714
- Condition: Failed
- Location: Nr 20 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ROD ASSY WAS FOUND FAILED AFTER FLIGHT.  THERE WAS RESULTANT DAMAGE TO THE NR 20 LEADING EDGE VARIABLE CAMBER FLAP.  SUPPORT, ROD ASSY AND VARIABLE CAMBER FLAP ASSY WERE REPLACED.  FAILURE OF THE SUPPORT ROD WAS INITIATED BY FRETTING DAMAGE WITH A INSULATION CLAMP ON THE ADJACENT PNEUMATIC DUCT.
